Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Almost complete tilting modules


Authors: Dieter Happel and Luise Unger
Journal: Proc. Amer. Math. Soc. 107 (1989), 603-610
MSC: Primary 16A46; Secondary 16A53, 16A62, 16A63
DOI: https://doi.org/10.1090/S0002-9939-1989-0984791-2
MathSciNet review: 984791
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ be a finite-dimensional hereditary algebra over an algebraically closed field. All modules will be finite-dimensional left $ A$-modules. We are concerned with partial tilting modules which can be completed to a tilting module by one indecomposable module which will be called a complement. As a main result we show that such a partial tilting module allows (up to isomorphism) at most two complements and there are two such complements if and only if the partial tilting module is sincere.


References [Enhancements On Off] (What's this?)

  • [B] K. Bongartz, Tilted algebras, Proceedings of ICRA III, Springer Lecture Notes vol. 903 Heidelberg, 1981, 26-38. MR 654701 (83g:16053)
  • [GL] W. Geigle and H. Lenzing, Perpendicular categories with applications to representations and sheaves, preprint. MR 1140607 (93b:16011)
  • [H] D. Happel, Triangulated categories and the representation theory of finite-dimensional algebras, LMS Lecture Note Series vol. 110 Cambridge, 1988.
  • [HR] D. Happel and CM. Ringel, Tilted algebras, Trans. Amer. Math. Soc. 274 (1982), 399-443. MR 675063 (84d:16027)
  • [Ri1] C.M. Ringel, Tame algebras and integral quadratic forms, Springer Lecture Notes vol. 1099 Heidelberg, 1984. MR 774589 (87f:16027)
  • [Ri2] C.M. Ringel, The regular components of the Auslander-Reiten quiver of a tilled algebra, Chin. Ann. Math. Ser. B 9 (1988), 1-18. MR 943675 (89e:16036)
  • [RS] C. Riedtmann and A. Schofield, On open orbits and their complements, preprint. MR 1051310 (91h:16022)
  • [S] A. Schofield, Generic representations of quivers, preprint.
  • [U] L. Unger, Schur modules over wild path algebras with three simple modules, (to appear in J. of Pure and Applied Alg.).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A46, 16A53, 16A62, 16A63

Retrieve articles in all journals with MSC: 16A46, 16A53, 16A62, 16A63


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0984791-2
Keywords: Tilting modules, complements, hereditary algebras
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society